NavBar
  The Parkview Publishing Bulletin Board
  Irritable Bowel Syndrome (IBS) Discussion
  My horror with Celexa!!!!!

Post New Topic  Post A Reply
profile | register | preferences | faq | search

UBBFriend: Email This Page to Someone! next newest topic | next oldest topic
Author Topic:   My horror with Celexa!!!!!
cadia
Veteran

Posts: 191
Registered: Jan 99

posted 04-04-1999 09:32 PM     Click Here to See the Profile for cadia   Click Here to Email cadia     Edit/Delete Message   Reply w/Quote
Hi awhile ago i was asking people about Celexa,well i've been doing so much better because of the Caltrate that my Doc took me off my meds and tried to put me on Celexa,well i tried it last week and let me tell you,don't try it unlees your sure you wont have a reaction to it.Well i found out through research that Celexa is related to Prozac and just pased FDA approval from Europe and i found that they both are SSRI's.Well iwas not on a SSRI amd i only asked her for something i could takeoccasionaly or in low doses for my anxiety and stress and that is what she gave me.I saw flashes, i saw colors, i couldn't walk,i lost my appetite,and i could not at all sleep!It was horrible! And while i was on my 4th pill i told my husband that it felt like i was on Prozac because long agao i lost my memeory and when i took myself to the doctors after regaining it he put me on Prozac and i had a really bad reaction to it and i did also last week,and i can't believe my doctor would give something like that to me and not even check my file because i was on a tricylic not an SSRI and she also told me that an occasional or low dose drug,that there was no such thing so take these Celexa and you'll be fine.I should've known then,and i feel so stupid,and now my body is all outta whack and i'm afraid i messed up my progrees with Caltrate.My appetite has returned but i lost 5 pounds in five days already.Well i'm gong back to my doctors tomorrow and i'm not sure what to do or say, i just can't beleive i was given a drug that wasn't even right for me just to satify a study here in the US,no wonder why i got free samples! -Cadia BTW:if anyone can offer input or advice on my situation i would appreciate it, you can email me or talk here-thanl you.

donnaj
Veteran

Posts: 43
Registered: Mar 99

posted 04-05-1999 02:43 PM     Click Here to See the Profile for donnaj   Click Here to Email donnaj     Edit/Delete Message   Reply w/Quote
I also was given Celexa it was horrible for me too. I saw colors, got very sick, dizzy, the most horrible feeling I have ever had it woke me up in my sleep. Never, Never, agian

cadia
Veteran

Posts: 191
Registered: Jan 99

posted 04-05-1999 08:27 PM     Click Here to See the Profile for cadia   Click Here to Email cadia     Edit/Delete Message   Reply w/Quote
Never is correct!Never again either!
-Cadia

sickandtired
Veteran

Posts: 103
Registered: Apr 99

posted 04-05-1999 08:40 PM     Click Here to See the Profile for sickandtired   Click Here to Email sickandtired     Edit/Delete Message   Reply w/Quote
I sent you an email @ celexa please read and possibly email back. I relly need help. I have an anxiety disorder and IBS. I'm lost and need some solutions. I need help ASAP!!!

sickandtired
Veteran

Posts: 103
Registered: Apr 99

posted 04-05-1999 09:00 PM     Click Here to See the Profile for sickandtired   Click Here to Email sickandtired     Edit/Delete Message   Reply w/Quote
I just read your message on the bulletin board about celexa. I am so
glad I was not the only one who had such a horrible experience with it.
I was sick in bed for a week during Christmas. I'll never forget it. I
was the worst experience of my life . Please contact me back if
possible. I trying to find out more about IBS and anxiety disorders. I
would like to talk if possible. Thanks so much. Iam very sorry for your
experience but I'm so glad to find out I'm not alone. thank you.
______________________________________________p.s. I tried to email you but it wouldn't go through.
___________

allie
Veteran

Posts: 29
Registered: Feb 99

posted 04-06-1999 07:43 PM     Click Here to See the Profile for allie   Click Here to Email allie     Edit/Delete Message   Reply w/Quote
What a horrible thing to have to go through! I suffer anxiety and depression and boy isnt it debilitating. As if suffering from everything else isnt bad enough. I have never tried any drugs for it as the side effects and withdrawal symptoms I hear about make me scared. Anyway I have recently tried a natural one called St Johns Wort and I must say even after a couple of days on it I am feeling less anxious.

cadia
Veteran

Posts: 191
Registered: Jan 99

posted 04-07-1999 04:37 PM     Click Here to See the Profile for cadia   Click Here to Email cadia     Edit/Delete Message   Reply w/Quote
YES i've tried St' John's wort for 4 ,months and it didn't do a lick a difference for me.
-Cadia

All times are ET (US)

next newest topic | next oldest topic

Administrative Options: Close Topic | Archive/Move | Delete Topic
Post New Topic  Post A Reply
Hop to:

Contact Us | Parkview Publishing Home Page

Parkview Publishing

Powered by Infopop www.infopop.com © 2000
Ultimate Bulletin Board 5.45c

IBS & the Mind-Body/Brain-Gut Connection, by William B. Salt II, MD